| Model Number |
M00561242 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a 20mm captivator ii round stiff snare was used to remove a less than 20mm polyp in the colon during a colonoscopy procedure performed on (b)(6) 2022.During the procedure, the snare broke while secured around a large polyp.The cautery pin detached.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).